RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 74–87 (Mi dm777)  

This article is cited in 1 scientific paper (total in 1 paper)

On the coding of semilattices and automata on semilattices

G. P. Agibalov


Full text: PDF file (2248 kB)

Bibliographic databases:
UDC: 519.7
Received: 20.02.1990

Citation: G. P. Agibalov, “On the coding of semilattices and automata on semilattices”, Diskr. Mat., 3:1 (1991), 74–87

Citation in format AMSBIB
\Bibitem{Agi91}
\by G.~P.~Agibalov
\paper On the coding of semilattices and automata on semilattices
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 74--87
\mathnet{http://mi.mathnet.ru/dm777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112290}
\zmath{https://zbmath.org/?q=an:0728.68085}


Linking options:
  • http://mi.mathnet.ru/eng/dm777
  • http://mi.mathnet.ru/eng/dm/v3/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Agibalov, “Diskretnye avtomaty na polureshetkakh”, PDM, 2009, no. 2(4), 26–49  mathnet
  • Дискретная математика
    Number of views:
    This page:240
    Full text:110
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021